# SDR QXEA200800028

- Difficulty date: January 11, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 16,853 hours, 16,961 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S005003
- Part serial: 0341
- Condition: Malfunctioned
- Location: Deice Distrib
- Part time: 6,394 hours, 4,419 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BZN - FLIGHT 2311 (BZN TO SEA), RECEIVED A DE-ICE PRESSURE CAUTION FOR THE H-STAB BOOT.  DIVERTED TO PASCO AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE NR 5 DISTRIBUTOR VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
